# SDR SWAA2016121210381

- Difficulty date: December 2, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 42,457 hours, 24,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A8131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB INTERCOSTAL CORRODED BETWEEN BS 294.5 TO BS 312, STR 23L.  R&R INTERCOSTAL PER SRM AND DWG.
